Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 5:17 AM CDT for Allen County, Neosho County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 5:17 AM CDT (10:17 UTC)
- Expired
- Apr 8, 2015, 5:45 AM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Allen County, KS, Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
974 WUUS53 KICT 081017 SVRICT KSC001-133-081045- /O.NEW.KICT.SV.W.0027.150408T1017Z-150408T1045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 517 AM CDT WED APR 8 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS... NORTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 545 AM CDT * AT 517 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF ERIE...MOVING NORTHEAST AT 45 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ERIE...SAVONBURG...ELSMORE AND STARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3764 9509 3754 9533 3774 9542 3791 9508 TIME...MOT...LOC 1017Z 238DEG 39KT 3770 9527 HAIL...1.25IN WIND...<50MPH $$ JAKUB
2 follow-up statements
852
WWUS53 KICT 081030
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT WED APR 8 2015
KSC001-133-081045-
/O.CON.KICT.SV.W.0027.000000T0000Z-150408T1045Z/
ALLEN KS-NEOSHO KS-
530 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN ALLEN AND NORTHEASTERN NEOSHO COUNTIES...
AT 530 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BRONSON...OR 13 MILES SOUTHEAST OF LA HARPE...MOVING NORTHEAST AT
45 MPH.
HAZARD...PING PONG SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SAVONBURG...ELSMORE AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3758 9523 3782 9526 3791 9508 3764 9509
TIME...MOT...LOC 1030Z 235DEG 38KT 3778 9513
HAIL...1.50IN
WIND...<50MPH
$$
JAKUB490
WWUS53 KICT 081041
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
541 AM CDT WED APR 8 2015
KSC001-133-081050-
/O.EXP.KICT.SV.W.0027.000000T0000Z-150408T1045Z/
ALLEN KS-NEOSHO KS-
541 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN AND
NORTHEASTERN NEOSHO COUNTIES WILL EXPIRE AT 545 AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3758 9523 3782 9526 3791 9508 3764 9509
TIME...MOT...LOC 1039Z 238DEG 39KT 3778 9513
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:33 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 8, 3:33 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 333 AM CDT WED APR 8 2015 .SYNOPSIS... ISSUED AT 332 AM CDT WED APR 8 2015 WATER VAPOR IMAGERY SHOWS A STRONG SHORTWAVE TRACKING OVER THE CENTRAL GREAT BASIN. AT THE SURFACE...LOW PRESSURE IS SITUATED OVER SE CO WITH THE SYNOPTIC FRONT STRETCHING FROM JUST NORTH OF KGAG TO BETWEEN KCNU AND KPPF. MEANWHILE...A LOSE DRYLINE EXTENDS ACROSS THE OK PANHANDLE AND INTO WEST TX. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 332 AM CDT WED APR 8 2015 ELEVATED STORMS DEVELOPED A COUPLE HOURS AGO OVER THE FLINT HILLS IN RESPONSE TO A RAPID INCREASE IN MOISTURE TRANSPORT IN THE 850-700MB LAYER. THIS ACTIVITY SHOULD FOR THE MOST PART STAY NORTHEAST OF THE FORECAST AREA. SIGNIFICANT SEVERE STORMS STILL LOOK LIKELY THIS AFTERNOON AND EVENING. CURRENTLY HAVE A LEAN TO THE RAP13 DUE TO ITS PERFORMANCE WITH THE CONVECTION THAT OCCURRED OVER THE LAST SEVERAL HOURS OVER SE KS. IN ADDITION...IT SEEMS TO BE DOING A DECENT JOB CAPTURING THE CURRENT ELEVATED CONVECTION. THE GFS LIFTS THE WARM FRONT MUCH FURTHER NORTH COMPARED TO THE NAM AND RAP WITH THE FRONT ALONG I-70. MEANWHILE THE RAP AND NAM LIFT THE FRONT TO JUST NORTH OF KICT TO SOUTH OF KSLN. CURRENT THINKING IS THAT THE TRIPLE POINT BY LATE AFTERNOON WILL BE SITUATED JUST SOUTHWEST OF THE FORECAST AREA NEAR OR JUST NORTH OF KGAG WITH THE SYNOPTIC FRONT EXTENDING TO THE NORTHEAST NEAR KICT AND THEN TO NEAR KEMP. WATER VAPOR IMAGERY SHOWS A LEAD IMPULSE/JET MAX OVER NORTHERN BAJA. EXPECTING STORMS TO DEVELOP NEAR THE TRIPLE POINT AS THIS FEATURE MOVES OUT OF THE SOUTHERN HIGH PLAINS. ADDITIONAL DEVELOPMENT CAN THEN BE EXPECTED NORTHEAST ALONG THE SYNOPTIC FRONT. IT SEEMS WITH EACH MODEL RUN THE DEEP LAYER SHEAR HAS INCREASED SLIGHTLY AND THE 00Z RUNS WERE NO EXCEPTION...WITH AROUND 50KTS OF 0-6KM SHEAR AND 65-80KTS OF 0-8KM SHEAR OVER SOUTH CENTRAL KS. THESE SHEAR VALUES WILL COMBINE WITH 2000-3000J/KG OF CAPE TO ALLOW ANY STORM THAT DEVELOPS TO QUICKLY BECOME SEVERE. THE SCARY PART IS THAT WITH THE RETREATING DRYLINE AFTER 00Z...THE ENVIRONMENT ACTUALLY BECOMES MORE FAVORABLE AFTER DARK AS WINDS BACK AND THE LOW LEVEL JET GETS GOING. SO NOT OUT OF THE QUESTION TO GET A TORNADO AFTER DARK OVER SOUTH CENTRAL KS. THE BEST TORNADO POTENTIAL TONIGHT LOOKS TO BE SOUTH OF HIGHWAY 50 AND WEST OF HIGHWAY 99. IF THE NAM AND RAP13 VERIFIES...SEVERE STORMS OVER CENTRAL KS WOULD BE LESS LIKELY. BY 12Z THU...THE SHORTWAVE WILL BE TRACKING ACROSS NORTHERN KS/NEBRASKA WITH THE SYNOPTIC FRONT CATCHING UP TO THE DRYLINE AND SURGING EAST. WHILE THERE MAYBE SOME REMNANT STORMS OVER SE KS AROUND SUNRISE...THE BULK OF THE ACTIVITY AFTER 15Z THU WILL BE EAST OF THE FORECAST AREA. IT NOW LOOKS LIKE THE BETTER CHANCES FOR PRECIP ON THE BACKSIDE OF THIS SYSTEM SHOULD STAY NORTH OF THE FORECAST AREA THU. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 332 AM CDT WED APR 8 2015 A LARGE AREA OF HIGH PRESSURE WILL ENCOMPASS THE PLAINS FOR FRI WITH TEMPS FINALLY GETTING BACK TO SEASONAL VALUES. BOTH THE GFS AND ECMWF BRING A SOUTHERN STREAM SYSTEM OUT OF THE BAJA REGION AND INTO WEST TX BY SUN EVENING. WARM ADVECTION AHEAD OF THIS SYSTEM MAY BRING SOME SCATTERED SHOWERS AND STORMS SAT BUT THE BETTER PRECIP CHANCES LOOK TO ARRIVE SUN NIGHT AND CONTINUE THROUGH MON WHEN THE IMPULSE LIFTS ACROSS THE PLAINS. THE GFS HAS THIS FEATURE QUITE A BIT FURTHER WEST COMPARED TO THE ECMWF WHICH RESULTS IN THE ECMWF BEING THE WETTER SOLUTION. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1147 PM CDT TUE APR 7 2015 IFR/LIFR CIGS CONTINUE TO SPREAD SOUTH AND EAST IN THE WAKE OF THE FRONT WHILE SEVERE STORMS LINGER ACROSS SOUTHEAST KANSAS THROUGH THE PREDAWN HOURS. A WARM FRONT IS PROGGED TO LIFT NORTH DURING THE DAY ON WEDNESDAY ALLOWING MVFR/VFR TO RETURN DURING THE LATE MORNING/EARLY AFTERNOON. WINDS ARE EXPECTED TO SHIFT TO THE SOUTH WITH SCATTERED STORMS DEVELOPING ALONG A DRY LINE AND ALONG THE WARM FRONT LATE WED AFTERNOON/EVENING SPREADING EASTWARD ACROSS THE AREA. && .FIRE WEATHER... ISSUED AT 332 AM CDT WED APR 8 2015 MAIN FIRE WEATHER CONCERNS LOOK TO ON THURSDAY. EVEN WITH PLENTY OF LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL BE IN PLACE OVER SOUTH CENTRAL AND SE KS DUE TO GUSTY SOUTH WINDS. HOWEVER...THE CRITICAL FIRE WEATHER DAY LOOKS TO BE THU. THIS IS WHEN STRONG NW WINDS WILL BE IN PLACE BY THE AFTERNOON HOURS ALONG WITH RH'S IN THE 35-45% RANGE. WIND SPEEDS THU AFTERNOON WILL BE IN THE 20-30 MPH RANGE WITH HIGHER GUSTS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 84 55 71 40 / 30 30 10 0 HUTCHINSON 80 51 68 37 / 30 20 10 0 NEWTON 81 53 68 39 / 30 30 10 0 ELDORADO 82 59 70 40 / 30 40 10 10 WINFIELD-KWLD 83 60 74 42 / 30 30 10 0 RUSSELL 70 47 64 34 / 20 20 20 10 GREAT BEND 74 47 65 34 / 20 10 10 0 SALINA 73 50 65 36 / 30 30 20 10 MCPHERSON 77 50 67 37 / 30 30 10 10 COFFEYVILLE 81 65 77 44 / 30 40 30 10 CHANUTE 80 64 75 42 / 30 50 30 10 IOLA 79 63 75 42 / 40 50 30 10 PARSONS-KPPF 81 64 76 43 / 30 50 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 8, 5:04 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 504 AM CDT WED APR 8 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 504 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL BE POSSIBLE THIS MORNING...ESPECIALLY OVER CENTRAL KANSAS WHERE VISIBILITIES MAYBE REDUCED TO LESS THAN A MILE AT TIMES. SCATTERED SEVERE STORMS LIKELY THIS AFTERNOON AND EVENING FOR MOST OF SOUTH CENTRAL AND SOUTHEAST KANSAS. ANY STORM THAT DEVELOPS THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO PRODUCE BASEBALL SIZE HAIL...70 MPH WINDS AND TORNADOES. LOCATIONS SOUTH OF HIGHWAY 50 AND WEST OF HIGHWAY 99 WILL HAVE THE HIGHEST POTENTIAL FOR TORNADOES WITH THE TORNADO THREAT CONTINUING AFTER DARK. VERY HIGH FIRE DANGER WILL BE IN PLACE THIS AFTERNOON FOR LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS THURSDAY WITH A FEW STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE FORECAST FOR SATURDAY THROUGH THE WEEKEND. VERY HIGH FIRE DANGER WILL OVERSPREAD THE ENTIRE AREA FOR THURSDAY AFTERNOON DUE TO GUSTY NORTHWEST WINDS AND AGAIN SATURDAY AFTERNOON FOR CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON
In the hours before
Local storm report, Apr 7, 11:34 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1134 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 6 SW NEODESHA 37.36N 95.76W
04/07/2015 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
JMRLocal storm report, Apr 8, 12:22 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL PARSONS 37.34N 95.27W
04/08/2015 M1.00 INCH LABETTE KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
JMRLocal storm report, Apr 8, 12:25 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL DENNIS 37.35N 95.42W
04/08/2015 M1.75 INCH LABETTE KS EMERGENCY MNGR
&&
JMRLocal storm report, Apr 8, 1:02 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD 3 W PARSONS 37.34N 95.32W
04/08/2015 LABETTE KS EMERGENCY MNGR
MINOR FLOODING AT THE INTERSECTION OF 24000 AND KIOWA.
&&
JMRLocal storm report, Apr 8, 1:46 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 1 S ALTOONA 37.51N 95.66W
04/07/2015 M1.00 INCH WILSON KS TRAINED SPOTTER
0847 PM HAIL ALTOONA 37.53N 95.66W
04/07/2015 M1.00 INCH WILSON KS TRAINED SPOTTER
0855 PM TSTM WND GST 3 N NEODESHA 37.47N 95.68W
04/07/2015 U75.00 MPH WILSON KS PUBLIC
0904 PM HAIL 3 E ALTOONA 37.53N 95.61W
04/07/2015 M1.25 INCH WILSON KS BROADCAST MEDIA
0905 PM TORNADO 5 NE NEODESHA 37.47N 95.62W
04/07/2015 WILSON KS PUBLIC
BRIEF TORNADO OBSERVED
0958 PM HAIL 4 E ALTOONA 37.53N 95.59W
04/07/2015 E1.00 INCH WILSON KS TRAINED SPOTTER
1000 PM HAIL 1 S EARLTON 37.57N 95.47W
04/07/2015 M0.50 INCH NEOSHO KS LAW ENFORCEMENT
1009 PM HAIL NEODESHA 37.42N 95.68W
04/07/2015 M1.25 INCH WILSON KS PUBLIC
REPORT VIA SOCIAL MEDIA OF QUARTER TO HALF DOLLAR SIZE
HAIL.
1011 PM FUNNEL CLOUD 3 NNW PARSONS TRI CITY 37.37N 95.54W
04/07/2015 MONTGOMERY KS STORM CHASER
REPORTED AS A CONE FUNNEL 2/3 OF THE WAY TO THE GROUND
LOOKING NORTH FROM THE PARSONS TRI CITY AIRPORT
1016 PM HAIL 2 S THAYER 37.46N 95.47W
04/07/2015 E1.00 INCH NEOSHO KS TRAINED SPOTTER
1025 PM FUNNEL CLOUD 4 SE NEODESHA 37.38N 95.64W
04/07/2015 MONTGOMERY KS LAW ENFORCEMENT
LAW ENFORCEMENT LOOKING NORTH TOWARD THE COUNTY LINE FROM
NORTH OF CHERRYVALE
1041 PM HAIL 1 E NEODESHA 37.42N 95.66W
04/07/2015 E1.00 INCH WILSON KS TRAINED SPOTTER
1045 PM HAIL NEODESHA 37.42N 95.68W
04/07/2015 M1.75 INCH WILSON KS PUBLIC
REPORT VIA SOCIAL MEDIA OF GOLFBALL SIZE HAIL.
1045 PM FUNNEL CLOUD 6 SE NEODESHA 37.36N 95.62W
04/07/2015 MONTGOMERY KS LAW ENFORCEMENT
FUNNEL OBSERVED GOING HALF WAY TO THE GROUND. RAPIDLY
ROTATING UPDRAFT BASE.
1059 PM TORNADO 6 NNW CHERRYVALE 37.34N 95.59W
04/07/2015 MONTGOMERY KS STORM CHASER
BRIEF TORNADO OBSERVED
1118 PM HAIL 6 SW NEODESHA 37.36N 95.76W
04/07/2015 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
1217 AM HAIL PARSONS 37.34N 95.27W
04/08/2015 M1.00 INCH LABETTE KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
1220 AM HAIL DENNIS 37.35N 95.42W
04/08/2015 M1.75 INCH LABETTE KS EMERGENCY MNGR
0100 AM FLOOD 3 W PARSONS 37.34N 95.32W
04/08/2015 LABETTE KS EMERGENCY MNGR
MINOR FLOODING AT THE INTERSECTION OF 24000 AND KIOWA.
&&
JMRSpecial weather statement, Apr 8, 5:09 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 509 AM CDT WED APR 8 2015 KSZ072-096-081045- ALLEN KS-NEOSHO KS- 509 AM CDT WED APR 8 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS... NORTHERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 545 AM CDT * AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CHANUTE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CHANUTE...SAVONBURG...ELSMORE...STARK AND CHANUTE AIRPORT. LAT...LON 3764 9509 3753 9538 3769 9550 3791 9508 TIME...MOT...LOC 1007Z 238DEG 39KT 3765 9537 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:33 PM CDT | Special Weather Statement | ICT | Wilson | 27 min |
| Apr 7, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 47 min |
| Apr 7, 8:49 PM CDT | Special Weather Statement | ICT | Allen | 11 min |
| Apr 7, 9:02 PM CDT | Tornado Warning | ICT | Neosho, Wilson | 28 min |
| Apr 7, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 46 min |
| Apr 7, 9:38 PM CDT | Special Weather Statement | ICT | Allen | 22 min |
| Apr 7, 10:04 PM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 5 hr |
| Apr 7, 10:16 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 29 min |
| Apr 7, 10:45 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 30 min |
| Apr 7, 11:14 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 31 min |
| Apr 7, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 49 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 50 min |
| Apr 8, 12:29 AM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| Apr 8, 5:09 AM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Apr 8, 1:48 PM CDT | Special Weather Statement | ICT | Chautauqua | 57 min |
| Apr 8, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 49 min |
| Apr 8, 2:35 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 55 min |
| Apr 8, 3:06 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 39 min |
| Apr 8, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| Apr 8, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 21 min |
| Apr 8, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 17 min |
| Apr 8, 4:47 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| Apr 8, 5:05 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| Apr 8, 5:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Apr 8, 5:40 PM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 22 min |
| Apr 8, 6:00 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.